# SDR USAA970123

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 520
- Part time: 35,145 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL AND EDDY CURRENT INSPECTIONS, FOUND 2 INCH CRACK AT FLOOR BEAM STA 520 LBL 24.  INSTALLED REPAIR, REPAIRED PER SB 737-53-1120 AND EA 42226.  (X)
